# SDR CALA2017080802526

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 52,196 hours, 16,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A ADVISE PILOTS OF A SCENT OF SMOKE AT ROW 18.  PERFORMED SMOKE ODOR CHECK IAW 05-51-58-910-801 C1. NO ODORS FOUND,  COMPLETED THROUGH INSPECTION OF ACFT. OK TO CONTINUE.
